# SDR TWAA9737006

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-9 FOUND A ONE-INCH LONG CRACK IN LEFT WHEEL WELL TRAP PANEL SUPPORT FITTING BETWEEN BOLT HOLES 9 AND 10, ALSO FOUND A 3 INCH LONG CRACK FROM HOLE 11 THROUGH HOLE 13.  REPLACED LOWER SUPPORT FITTING PER SRM 51-30-1.  (M)
